MathSciNet Relay Station
MathSciNet bibliographic data
MR2745401 (2012c:34026) 34A37 (34C25 92D25)
Wang, Qi; Zhang, Youmei; Wang, Zhijie; Ding, Minmin; Zhang, Hongyan Periodicity and attractivity of a ratio-dependent Leslie system with impulses. J. Math. Anal. Appl. 376 (2011), no. 1, 212–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement